# SDR CALA2025031802919

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737924ER
- Aircraft serial: 43532
- Aircraft time: 35,981 hours, 13,140 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L HANDLE UNSEATS AFTER TAKEOFF ABOUT 2IN PRESSURIZATION SE AL MOMENTARILY BREAKS GOT A VERBAL CREW DEBRIEF, CAPTAIN SAID FLIGHT ATTENDANT SAY HANDLE MOVE SEVERAL TIMES. NO DOOR OPEN INDICATION DURING FLIGHT, PER BOEING FIM 52- 10 TASK 815 FWD ENTRY DOOR HANDLE MOVEMENT (B) BOEING CONSIDERS THIS A SAFE CONDITION FOR FLIGHT. HANDLE MOVEMENT CAN BE IGNORED. CAN BE INTERMITTEND FAULT DUE TO AN OLDER DESIGN OF THE SENSOR ASSEMBLY. FLIGHT ATTENDANT ALSO WORRIED DUE TO SQUEAL SOUND COMING FROM DOOR.   REQUIRES FURTHER TS. PRESSURERIZATION CHECK FOR DOOR LEAKS. PERFORMED FIM 52-10/815. FOUND NO FAULT CODES RELATED TO FWD ENTRY DOOR. IN REFERENCE TO FWD ENTRY DOOR ADJUSTMENT AMM 52-11-00-820-801, FOUND ALL DOOR STOPS GAPS TO BE TOO HIGH. ADJUSTED IN REFERENCE TO STEP U. PRESSURIZED AIRCRAFT AND COULD NOT DUPLICATED HANDLE MOVEMENT. ACCOMPLISHED INSPECTION OF L1 DOORSTOP ADJUSTMENTS IAW AMM 52-11-00-820-801
